Volume 172 Issue 2 – September 2010

Geodesic flows with positive topological entropy, twist maps and hyperbolicity

Pages 761-808 by Gonzalo Contreras

Compactifications of smooth families and of moduli spaces of polarized manifolds

Pages 809-910 by Eckart Viehweg

Elliptic functions, Green functions and the mean field equations on tori

Pages 911-954 by Chang-Shou Lin, Chin-Lung Wang

Canonical subgroups of Barsotti-Tate groups

Pages 955-988 by Yichao Tian

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh

Duality via cycle complexes

Pages 1095-1126 by Thomas Geisser

The Conley conjecture

Pages 1127-1180 by Viktor L. Ginzburg

Functional equations for zeta functions of groups and rings

Pages 1181-1218 by Christopher Voll

A classification of $\operatorname{SL}(n)$ invariant valuations

Pages 1219-1267 by Monika Ludwig, Matthias Reitzner

Hilbert’s fifth problem for local groups

Pages 1269-1314 by Isaac Goldbring

Polynomials with $\operatorname{PSL}(2)$ monodromy

Pages 1315-1359 by Robert M. Guralnick, Michael E. Zieve

A new family of exceptional polynomials in characteristic two

Pages 1361-1390 by Robert M. Guralnick, Joel Rosenberg, Michael E. Zieve

The $u$-invariant of the function fields of $p$-adic curves

Pages 1391-1405 by Raman Parimala, V. Suresh

Multiplicity one theorems

Pages 1407-1434 by Avraham Aizenbud, Dmitry Gourevitch, Stephen Rallis, Gérard Schiffmann

Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model

Pages 1435-1467 by Stanislav Smirnov

Weak subconvexity for central values of $L$-functions

Pages 1469-1498 by Kannan Soundararajan

Sieving for mass equidistribution

Pages 1499-1516 by Roman Holowinsky

Mass equidistribution for Hecke eigenforms

Pages 1517-1528 by Roman Holowinsky, Kannan Soundararajan

Quantum unique ergodicity for ${\rm SL}_2(\mathbb{Z})\backslash\mathbb{H}$

Pages 1529-1538 by Kannan Soundararajan